Too Many Risks with Serzone

I” wish I had known, but I trusted the what drug companies were telling the pharmacies and docs.”

 

I wish I could sing praises of serzone and other antidepressants but I can find something wrong in them all if I look but: serzone is the first one that I was never informed properly about the health risks.

I wish I had known, but I trusted the what drug companies were telling the pharmacies and docs. Sadly, I had to get off of Zoloft a number of years ago as I had a seratonin overload in my brain, yes this is very rare but terrifying when you are in the middle of it BUT remove the drug and things go back to normal.

I am at present being withdrawn from serzone as the new info regarding the liver troubles, made me listen. I have been experiencing elevated liver enzymes for a time now. I am also showing a increase wbc. I thought the worst was the sexual side affects and the dry mouth.. when someone finally told me that the blurry eyes and the ammonia smelling urine and the horrible nightmares I have when I am under more stress than normal can be part and parcel to the serzone.

I am so angry and disappointed in the health care system for not being truthful with what it knew. I am even more disgusted with the drug companies. Not everyone leads a more normal phsyciatrict life after serzone. I can recognise when someone is being less than honest and understand that I need to get off this… the risk is too high. All people with similar challenges don’t have that luxury.

Anyway. Hopefully my liver will survive this.. and hopefully I will move on with only moderate amounts of damage to my body. If you are on this drug talk to your doctor asap and if you have any off the symptoms related to the liver troubles find help NOW! Thanks for a forumn to speak.

Kristi Ramirez ibeclean83@aol.com

5/20/2002

This is Survivor Story number 24.
Total number of stories in current database is 48

723 total views, 1 views today